Über die Haupttangentenkurven auf den Netzflächen

H. Mohrmann

Mathematische Annalen (1913)

  • Volume: 73, page 571-595
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mohrmann, H.. "Über die Haupttangentenkurven auf den Netzflächen." Mathematische Annalen 73 (1913): 571-595. <http://eudml.org/doc/158617>.

author = {Mohrmann, H.},
journal = {Mathematische Annalen},
pages = {571-595},
title = {Über die Haupttangentenkurven auf den Netzflächen},
url = {http://eudml.org/doc/158617},
volume = {73},
year = {1913},

AU - Mohrmann, H.
TI - Über die Haupttangentenkurven auf den Netzflächen
JO - Mathematische Annalen
PY - 1913
VL - 73
SP - 571
EP - 595
UR - http://eudml.org/doc/158617
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.